# SDR DALA2020083102901

- Difficulty date: June 6, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 11,918 hours, 1,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR RESIDUAL DIFFERENTIAL PRESSURE DETECTION INOP ALL DOORS LIGHTS FLASHING. CORRECTIVE ACTION: REPLACED DIFFERENTIAL PRESSURE SWITCH (FIN 302MJ) PER A350 AMM 52-71. LEAK CHECK AND BITE CHECK GOOD.
